What were the side effect that are impacting on you. Could you describe what they were?
Thankyou very much for your reply. The side effects.... iam so tired all the time and every bone in my body aches. I feel like I've been run over by a bus and my feet feel like there made of lead, so very heavy. My head is still racing at 100 miles an hour and iam done in. Feel very sad and down. Kirsty
Alright. I had to look up your medications as they are not used in the U.S. You are taking an atypical antipsychotic (Amilsulpride) and an injection of a typical antipsychotic (Dexipol). Two anti-psychotics at once can often be too much. The atypical only as its a better class of anti-psychotic should be enough. Perhaps you could have your psychiatrist take you off the injectable. I know that when I was on Zyprexa with a typical antipsychotic that was how I developed tardive dyskinesia which I know have in all severe forms including tardive psychosis (a criteria which I am in study for). The risk of tardive dyskinesia (which you are not describing signs of, you have some sedative and cognitive effects of the anti-psychotics and temporary movement disorders) is to quote my psychopharmocologist "for a typical antipsychotic 5% per person per year and for an atypical antipsychotic 2.5% per person per year." With two that is intensifying the risk. But if your psychiatrist put you on two anti-psychotics there must have been a reason why. What was it? Was one not working? You are describing depression and it appears to be caused by the anti-psychotics in combination which can happen. As well as potential akathesia (a temporary movement disorder) that is causing difficulty walking. If they have tried you on everything the standard last resort they use is Clozaril and that does not cause tardive dyskinesia but can create blood dyscreias. The medication I am on glycine, a Phase II antipsychotic in FDA study is a glutamate antagonist, a new class of antipsychotic that will not cause akathesia, tardive dyskinesia or diabetes and promotes a fuller recovery. It is a compound in study and in no way should a person take it on their own but perhaps a psychiatrist would be interested in finding out about it. And when the study my psychopharmocologist is completing on me is published I will link it with permission. In the meantime you can look it up under:
Google "Dr. Javitt, Glycine" and the first result you see print out for your psychiatrist. You can go through my entries to confirm more information that this is a new class of medication in study and anything I have posted including in my journals is in the public domain and can be printed out or pm me for more information if you would like to find out more or your provider would. Thanks.
Hi there, how are you today? Thankyou so much for looking up about my medication. I was put back on my injection as I wasn't doing so well. I can't remember ever being on
Tablets without an injection monthly to back it up. I had a meeting with my CPN team
Today but they didn't know why I was on both and said to ask my GP, I'll do that and get back to you. Thanks again Kirsty.
I wouldnt really think a GP should have say in your treatment. You should be treated by a good psychiatrist.Really you should accept this a GP is not a specialist.
It could be too much medication. Also sometimes these medications can feel worse at first with side effects wearing off a little with times.